# SDR 96ZZZM477

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MCD SUPPORT ANGLE AND DOOR FRAME CRACKED AT FWD ACTUATOR AREA NEAR HINGE.  REMOVED SUPPORT ANGLE AND DOOR FRAME PER SRM 51-30-2.  INSTALLED NEW ANGLE PER SRM 51-10-1 PAGE 4 AND FABRICATED AND INSTALLED NEW FRAME SECTION PER SRM 51-40-3.  SIZE 4 INCH BY 3 INCH BY 1 INCH 2024-T3 .080 INCH, INSTALLED PER SRM 51-30-2 AND 51-20-4.
